# SDR AALA201703289030

- Difficulty date: March 23, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 14,310 hours, 5,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD (F/C) EMER EXIT LIGHT COVER MISSING. REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY IN F/C GALLEY PER AMM 33-51-00. OP CK GOOD. OK FOR SERVICE.. THE AIRCRAFT WAS NOT GROUNDED.
